Alert archive / Kansas / Wind Advisories in 2006
Wind Advisory 16, NWS Wichita, KS
NWS Wichita, KS issued this wind advisory at Apr 2, 2006, 4:17 AM CDT for 17 counties in Kansas. It took effect at Apr 2, 2006, 10:00 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Apr 2, 2006, 4:17 AM CDT (09:17 UTC)
- In effect from
- Apr 2, 2006, 10:00 AM CDT
- Expired
- Apr 2, 2006, 7:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Wichita, KS
Counties Barton County, KS, Butler County, KS, Chase County, KS, Cowley County, KS, Ellsworth County, KS, Harper County, KS, Harvey County, KS, Kingman County, KS, Lincoln County, KS, Marion County, KS, McPherson County, KS, Reno County, KS, Rice County, KS, Russell County, KS, Saline County, KS, Sedgwick County, KS, Sumner County, KS
The radar
The Wichita radar (KICT), 57 km from the middle of the area, began a volume at 09:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 9.3 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1075 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 1405 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KICT 020917 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 417 AM CDT SUN APR 2 2006 ...GUSTY NORTHWEST WINDS TODAY... KSZ032-033-047>053-067>069-082-083-091>093-021730- /O.NEW.KICT.WI.Y.0016.060402T1500Z-060403T0000Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- CHASE-RENO-HARVEY-BUTLER-KINGMAN-SEDGWICK-HARPER-SUMNER-COWLEY- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION... COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA... KINGMAN...WICHITA...ANTHONY...HARPER...WELLINGTON...WINFIELD... ARKANSAS CITY 417 AM CDT SUN APR 2 2006 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING. AS LOW PRESSURE MOVES OFF TO THE NORTHEAST TODAY...WINDS WILL SHIFT TO THE NORTHWEST THIS MORNING ACROSS CENTRAL AND SOUTH CENTRAL KANSAS. WINDS SPEEDS OF 30 TO 40 MPH WILL BE COMMON...ALONG WITH GUSTS TO 45 TO 50 MPH DURING THE LATE MORNING AND AFTERNOON ACROSS THIS REGION. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ SCHRECK
2 follow-up statements
000 WWUS73 KICT 021653 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 1153 AM CDT SUN APR 2 2006 ...GUSTY NORTHWEST WINDS WILL CONTINUE THIS AFTERNOON... KSZ032-033-047>053-067>069-082-083-091>093-030000- /O.CON.KICT.WI.Y.0016.000000T0000Z-060403T0000Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- CHASE-RENO-HARVEY-BUTLER-KINGMAN-SEDGWICK-HARPER-SUMNER-COWLEY- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION... COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA... KINGMAN...WICHITA...ANTHONY...HARPER...WELLINGTON...WINFIELD... ARKANSAS CITY 1153 AM CDT SUN APR 2 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. NORTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH WILL OCCUR THROUGH THIS AFTERNOON. THE HIGHER WIND GUSTS ARE EXPECTED IN CENTRAL KANSAS. THE STRONG NORTHWEST WINDS WILL DIMINISH EARLY THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JMC
000 WWUS73 KICT 030030 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 730 PM CDT SUN APR 2 2006 ...WIND ADVISORY FOR SOUTH-CENTRAL KANSAS HAS EXPIRED... ...WIND ADVISORY HAS BEEN EXTENDED FOR CENTRAL KANSAS UNTIL 10 PM... KSZ032-033-047>051-030300- /O.NEW.KICT.WI.Y.0017.060403T0028Z-060403T0300Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON 730 PM CDT SUN APR 2 2006 ...WIND ADVISORY HAS EXPIRED FOR SOUTH-CENTRAL KANSAS... ...WIND ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING... THE WIND ADVISORY THAT HAD BEEN IN EFFECT FOR SOUTH-CENTRAL KANSAS HAS BEEN ALLOWED TO EXPIRE. HOWEVER...THE NATIONAL WEATHER SERVICE IN WICHITA HAS EXTENDED THE WIND ADVISORY FOR CENTRAL KANSAS UNTIL 10 PM CDT THIS EVENING. WEST TO NORTHWEST WINDS OF 30 TO 40 MPH...WITH GUSTS TO BETWEEN 45 AND 50 MPH...ARE LIKELY THIS EVENING...ESPECIALLY ALONG...AND WEST...OF A LINE FROM LINCOLN TO LYONS. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KSZ052-053-067>069-082-083-091>093-030130- /O.EXP.KICT.WI.Y.0016.000000T0000Z-060403T0000Z/ MARION-CHASE-RENO-HARVEY-BUTLER-KINGMAN-SEDGWICK-HARPER-SUMNER- COWLEY- INCLUDING THE CITIES OF...MARION...COTTONWOOD FALLS... HUTCHINSON...NEWTON...EL DORADO...AUGUSTA...KINGMAN...WICHITA... ANTHONY...HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY 728 PM CDT SUN APR 2 2006 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT FOR SOUTH-CENTRAL KANSAS. $$ ES
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this wind advisory went out at Apr 2, 3:22 AM CDT, 55 minutes earlier.
Area forecast discussion, Apr 2, 3:22 AM CDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 322 AM CDT SUN APR 2 2006 .DISCUSSION... FORECAST CONCERNS FOR THIS PACKAGE WILL DEAL WITH WINDS AND TEMPERATURES TODAY...AND THEN TEMPERATURES AND CONVECTION FOR THE MIDDLE PART OF THE WEEK. TODAY-TONIGHT: CONVECTION WAS EXITING THE AREA QUICKLY BY 02Z...WITH THE BACK EDGE OF STRATIFORM PRECIPITATION ALONG THE EASTERN KANSAS BORDER. INFRARED SATELLITE IMAGERY SHOWS CLOUDS QUICKLY CLEARING ACROSS CENTRAL KANSAS...AND EXPECT THIS TREND TO CONTINUE THROUGH THE MORNING HOURS. AS SURFACE WINDS BECOME NORTHWESTERLY...DOWNSLOPE WINDS WILL QUICKLY DRY OUT THE ATMOSPHERE AND TEMPERATURES SHOULD BE ABLE TO CLIMB INTO THE 70S AND LOWER 80S AGAIN TODAY. NAM INDICATES SOME STRONG GUSTY WINDS TODAY WITH THE DOWNSLOPE FLOW. STEEP LAPSE RATES...A VERY DRY SOUNDING...AND A TIGHT PRESSURE GRADIENT FROM THE DEPARTING LOW INDICATE THAT GUSTS COULD BE AS HIGH AS 50 TO 55 MPH...ESPECIALLY ACROSS CENTRAL KANSAS. SOUTHEAST KANSAS COULD SEE A COUPLE HOURS OF WIND GUSTS NEAR 40 MPH DURING THE LATE AFTERNOON...BUT EXPECT THAT THIS AREA WILL STAY BELOW ADVISORY CRITERIA. WILL ISSUE A WIND ADVISORY FOR CENTRAL AND SOUTH CENTRAL KANSAS THROUGH 00Z. MONDAY-TUESDAY: HIGH PRESSURE BUILDS INTO THE CENTRAL PLAINS FOR THIS PERIOD...PROVIDING US WITH SOME QUIET WEATHER FOR A COUPLE DAYS. TEMPERATURES ARE GOING TO COOL DOWN FOR MONDAY BRIEFLY...BUT STILL BE ABOUT NORMAL FOR THIS TIME OF YEAR. THEN TEMPERATURES WILL WARM BACK UP ON TUESDAY AS SOUTHEASTERLY WINDS RETURN. KEPT CHANCES FOR PRECIPITATION AS WAS GOING FOR TUESDAY AFTERNOON AND TUESDAY NIGHT. WEDNESDAY-THURSDAY: CHANCES FOR CONVECTION CONTINUE ON WEDNESDAY AS AN UPPER TROUGH APPROACHES FROM THE WEST. LOOKS LIKE MODELS ARE DRYING THINGS OUT A LITTLE QUICKER ON THURSDAY...SO CHANCES FOR PRECIPITATION MIGHT NEED TO BE LOWERED. SOUNDINGS DRY OUT QUITE QUICKLY ON THURSDAY. WILL LEAVE THAT FOR THE DAY SHIFT TO TAKE A BETTER LOOK AT. INCREASED TEMPERATURES ON WEDNESDAY A COUPLE DEGREES...ESPECIALLY ACROSS THE SOUTHERN PORTION OF THE FORECAST AREA WHICH COULD BE SOUTH OF THE WARM FRONT. FRIDAY AND SATURDAY LOOK TO BE ANOTHER QUIET PERIOD FOR THE CENTRAL PLAINS. TEMPERATURES WILL BE A FEW DEGREES COOLER...BUT STILL A BIT ABOVE NORMAL. THE FORECAST LOOKS TO BE REASONABLE...THEREFORE NO CHANGES MADE. SCHRECK && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 79 45 65 42 / 0 0 0 0 HUTCHINSON 77 44 65 42 / 0 0 0 5 NEWTON 78 45 64 42 / 5 5 0 0 ELDORADO 80 45 64 41 / 5 5 0 0 WINFIELD-KWLD 82 46 66 43 / 0 5 0 0 RUSSELL 74 41 65 42 / 0 0 0 5 GREAT BEND 75 41 65 42 / 0 0 0 5 SALINA 74 42 64 41 / 10 5 0 5 MCPHERSON 76 43 64 42 / 5 0 0 5 COFFEYVILLE 83 47 65 41 / 5 10 0 0 CHANUTE 81 46 63 40 / 10 10 0 0 IOLA 80 45 63 40 / 10 10 0 0 PARSONS-KPPF 83 47 64 41 / 5 10 0 0 && .ICT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 10 AM SUNDAY TO 7 PM SUNDAY FOR KSZ032-033- 047>053-067>069-082-083-091>093. &&
Hazardous weather outlook, Apr 2, 1:10 AM CST, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 110 AM CST SUN APR 2 2006 KSZ032-033-047>053-067>072-082-083-091>096-098>100-030815- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 110 AM CST SUN APR 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT AND SUNDAY NUMEROUS THUNDERSTORMS WILL CONTINUE THE REST OF THE NIGHT... PRIMARILY OVER AREAS ALONG...AND EAST...OF A LINE FROM MARION...TO AUGUSTA...TO ARKANSAS CITY. THE THUNDERSTORMS WILL NOT ACHIEVE SEVERITY. ON SUNDAY...A FEW THUNDERSTORMS MAY LINGER OVER SOUTHEAST KANSAS... PRIMARILY IN THE MORNING. HOWEVER...THE THUNDERSTORMS WILL NOT ACHIEVE SEVERITY. IN CENTRAL KANSAS...WEST TO NORTHWEST WINDS MAY REACH 25 TO 35 MPH. A WIND ADVISORY WILL BE ISSUED FOR CENTRAL KANSAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS FROM TUESDAY NIGHT THRU THURSDAY NIGHT. HOWEVER...IT IS TOO EARLY TO DETERMINE AS TO WHETHER OR NOT THE THUNDERSTORMS WILL ACHIEVE SEVERITY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP ES
In the hours before
Local storm report, Apr 1, 11:55 PM CST, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1155 PM CST SAT APR 01 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM TSTM WND GST BUFFALO 37.71N 95.70W
04/01/2006 E60 MPH WILSON KS EMERGENCY MNGR
A HOUSE PORCH WAS LIFTED AND A WAS TREE DOWNED.
&&
LFWSpecial weather statement, Apr 1, 11:55 PM CST, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1155 PM CST SAT APR 1 2006 KSZ096-100-020645- LABETTE-NEOSHO- 1155 PM CST SAT APR 1 2006 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR LABETTE AND NEOSHO COUNTIES... AT 1151 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF CHANUTE TO 7 MILES WEST OF EDNA...AND MOVING EAST AT 45 MPH. WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS. KETCHAM
Local storm report, Apr 2, 12:06 AM CST, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1206 AM CST SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM TSTM WND DMG 5 E INDEPENDENCE 37.23N 95.62W
04/01/2006 MONTGOMERY KS EMERGENCY MNGR
STRUCTURAL DAMAGE TO A HOME.
&&
SCHRECKLocal storm report, Apr 2, 12:08 AM CST, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1208 AM CST SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1157 PM TSTM WND GST PARSONS 37.34N 95.27W
04/01/2006 M58 MPH LABETTE KS ASOS
&&
LFWLocal storm report, Apr 2, 12:43 AM CST, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
1243 AM CST SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM FUNNEL CLOUD 8 W GREAT BEND 38.36N 98.96W
04/01/2006 BARTON KS LAW ENFORCEMENT
0632 PM TSTM WND GST PAWNEE ROCK 38.27N 98.98W
04/01/2006 E60.00 MPH BARTON KS LAW ENFORCEMENT
CAR TRAILER WAS BLOWEN OF HIGHWAY.
0640 PM TSTM WND GST GREAT BEND 38.36N 98.81W
04/01/2006 M72.00 MPH BARTON KS ASOS
0645 PM HAIL GREAT BEND 38.36N 98.81W
04/01/2006 M1.00 INCH BARTON KS TRAINED SPOTTER
AGTAP SPOTTER BT102.
0650 PM TSTM WND DMG PAWNEE ROCK 38.27N 98.98W
04/01/2006 BARTON KS LAW ENFORCEMENT
HOUSE COLLAPSED.
0650 PM TSTM WND GST 1 SSW GREAT BEND 38.35N 98.82W
04/01/2006 E60.00 MPH BARTON KS TRAINED SPOTTER
WEST SIDE OF GREAT BEND...AT THE LUMBER YARD...A ROOF WAS
BLOWN OFF.
0652 PM HAIL GREAT BEND 38.36N 98.81W
04/01/2006 M1.00 INCH BARTON KS TRAINED SPOTTER
0710 PM FLOOD GREAT BEND 38.36N 98.81W
04/01/2006 BARTON KS LAW ENFORCEMENT
STREET FLOODING IN PROGRESS.
0828 PM HAIL CUNNINGHAM 37.64N 98.43W
04/01/2006 E1.25 INCH KINGMAN KS TRAINED SPOTTER
0833 PM HAIL 3 N CUNNINGHAM 37.69N 98.43W
04/01/2006 E1.25 INCH KINGMAN KS TRAINED SPOTTER
0840 PM HAIL 1 E CUNNINGHAM 37.64N 98.41W
04/01/2006 M1.75 INCH KINGMAN KS STORM CHASER
VIA KWCH CHANNEL 12.
0841 PM HAIL 2 W PENALOSA 37.72N 98.36W
04/01/2006 E1.00 INCH KINGMAN KS AMATEUR RADIO
0845 PM HAIL PENALOSA 37.72N 98.32W
04/01/2006 M1.25 INCH KINGMAN KS LAW ENFORCEMENT
0845 PM HAIL PENALOSA 37.72N 98.32W
04/01/2006 E1.75 INCH KINGMAN KS LAW ENFORCEMENT
0845 PM HAIL 2 W ARLINGTON 37.90N 98.21W
04/01/2006 E0.88 INCH RENO KS EMERGENCY MNGR
0905 PM HAIL 9 W PRETTY PRAIRIE 37.78N 98.18W
04/01/2006 E0.75 INCH RENO KS EMERGENCY MNGR
0920 PM FUNNEL CLOUD 7 N PRETTY PRAIRIE 37.88N 98.02W
04/01/2006 RENO KS BROADCAST MEDIA
SEEN FROM HWY 17...4 MILES NE OF PRETTY PRAIRIE.
0930 PM HAIL 4 S HUTCHINSON 38.01N 97.91W
04/01/2006 E1.00 INCH RENO KS TRAINED SPOTTER
0937 PM FUNNEL CLOUD 12 S HUTCHINSON 37.89N 97.91W
04/01/2006 RENO KS AMATEUR RADIO
FUNNEL CLOUD REPORTED 2 MILES EAST OF CASTLETON.
0950 PM HAIL 3 SSE BUHLER 38.10N 97.75W
04/01/2006 E0.75 INCH RENO KS TRAINED SPOTTER
1002 PM TSTM WND GST GEUDA SPRINGS 37.11N 97.15W
04/01/2006 E60.00 MPH SUMNER KS EMERGENCY MNGR
1005 PM TSTM WND GST 5 S WINFIELD 37.20N 96.97W
04/01/2006 M60.00 MPH COWLEY KS ASOS
1039 PM TSTM WND GST 2 NW ATLANTA 37.46N 96.79W
04/01/2006 E75.00 MPH COWLEY KS AMATEUR RADIO
1113 PM TSTM WND GST 8 W EUREKA 37.82N 96.43W
04/01/2006 E60.00 MPH GREENWOOD KS EMERGENCY MNGR
A BARN WAS DAMAGE BY THE HIGH WINDS.
1130 PM TSTM WND GST MADISON 38.13N 96.14W
04/01/2006 E60.00 MPH GREENWOOD KS TRAINED SPOTTER
FALLEN TREE LIMBS TO 3 INCH IN DIAMETER.
1150 PM TSTM WND GST BUFFALO 37.71N 95.70W
04/01/2006 E60.00 MPH WILSON KS EMERGENCY MNGR
A HOUSE PORCH WAS LIFTED AND A WAS TREE DOWNED.
1150 PM TSTM WND DMG 5 E INDEPENDENCE 37.23N 95.62W
04/01/2006 MONTGOMERY KS EMERGENCY MNGR
STRUCTURAL DAMAGE TO A HOME.
1157 PM TSTM WND GST PARSONS 37.34N 95.27W
04/01/2006 M58.00 MPH LABETTE KS ASOS
&&
LFWLocal storm report, Apr 2, 1:55 AM CST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
155 AM CST SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM FUNNEL CLOUD 8 W GREAT BEND 38.36N 98.96W
04/01/2006 BARTON KS LAW ENFORCEMENT
0632 PM TSTM WND GST PAWNEE ROCK 38.27N 98.98W
04/01/2006 E60.00 MPH BARTON KS LAW ENFORCEMENT
CAR TRAILER WAS BLOWN OFF HIGHWAY.
0640 PM TSTM WND GST GREAT BEND 38.36N 98.81W
04/01/2006 M72.00 MPH BARTON KS ASOS
0645 PM HAIL GREAT BEND 38.36N 98.81W
04/01/2006 M1.00 INCH BARTON KS TRAINED SPOTTER
AGTAP SPOTTER BT102.
0650 PM TSTM WND DMG PAWNEE ROCK 38.27N 98.98W
04/01/2006 BARTON KS LAW ENFORCEMENT
HOUSE COLLAPSED.
0650 PM TSTM WND GST 1 SSW GREAT BEND 38.35N 98.82W
04/01/2006 E60.00 MPH BARTON KS TRAINED SPOTTER
ON WEST SIDE OF GREAT BEND...A COMPUTER STORE WAS
UNROOFED. *UPDATE*
0652 PM HAIL GREAT BEND 38.36N 98.81W
04/01/2006 M1.00 INCH BARTON KS TRAINED SPOTTER
0710 PM FLOOD GREAT BEND 38.36N 98.81W
04/01/2006 BARTON KS LAW ENFORCEMENT
STREET FLOODING IN PROGRESS.
0828 PM HAIL CUNNINGHAM 37.64N 98.43W
04/01/2006 E1.25 INCH KINGMAN KS TRAINED SPOTTER
0833 PM HAIL 3 N CUNNINGHAM 37.69N 98.43W
04/01/2006 E1.25 INCH KINGMAN KS TRAINED SPOTTER
0840 PM HAIL 1 E CUNNINGHAM 37.64N 98.41W
04/01/2006 M1.75 INCH KINGMAN KS STORM CHASER
VIA KWCH CHANNEL 12.
0841 PM HAIL 2 W PENALOSA 37.72N 98.36W
04/01/2006 E1.00 INCH KINGMAN KS AMATEUR RADIO
0845 PM HAIL PENALOSA 37.72N 98.32W
04/01/2006 M1.25 INCH KINGMAN KS LAW ENFORCEMENT
0845 PM HAIL PENALOSA 37.72N 98.32W
04/01/2006 E1.75 INCH KINGMAN KS LAW ENFORCEMENT
0845 PM HAIL 2 W ARLINGTON 37.90N 98.21W
04/01/2006 E0.88 INCH RENO KS EMERGENCY MNGR
0905 PM HAIL 9 W PRETTY PRAIRIE 37.78N 98.18W
04/01/2006 E0.75 INCH RENO KS EMERGENCY MNGR
0920 PM FUNNEL CLOUD 7 N PRETTY PRAIRIE 37.88N 98.02W
04/01/2006 RENO KS BROADCAST MEDIA
SEEN FROM HWY 17...4 MILES NE OF PRETTY PRAIRIE.
0930 PM HAIL 4 S HUTCHINSON 38.01N 97.91W
04/01/2006 E1.00 INCH RENO KS TRAINED SPOTTER
0937 PM FUNNEL CLOUD 12 S HUTCHINSON 37.89N 97.91W
04/01/2006 RENO KS AMATEUR RADIO
FUNNEL CLOUD REPORTED 2 MILES EAST OF CASTLETON.
0950 PM HAIL 3 SSE BUHLER 38.10N 97.75W
04/01/2006 E0.75 INCH RENO KS TRAINED SPOTTER
1002 PM TSTM WND GST GEUDA SPRINGS 37.11N 97.15W
04/01/2006 E60.00 MPH SUMNER KS EMERGENCY MNGR
1005 PM TSTM WND GST 5 S WINFIELD 37.20N 96.97W
04/01/2006 M60.00 MPH COWLEY KS ASOS
1039 PM TSTM WND GST 2 NW ATLANTA 37.46N 96.79W
04/01/2006 E75.00 MPH COWLEY KS AMATEUR RADIO
1113 PM TSTM WND GST 8 W EUREKA 37.82N 96.43W
04/01/2006 E60.00 MPH GREENWOOD KS EMERGENCY MNGR
BARN DAMAGED.
1130 PM TSTM WND GST MADISON 38.13N 96.14W
04/01/2006 E60.00 MPH GREENWOOD KS TRAINED SPOTTER
DOWNED TREE LIMBS UP TO 3 INCHES IN DIAMETER.
1150 PM TSTM WND GST BUFFALO 37.71N 95.70W
04/01/2006 E60.00 MPH WILSON KS EMERGENCY MNGR
A HOUSE PORCH WAS LIFTED AND A TREE UPROOTED.
1150 PM TSTM WND DMG 5 E INDEPENDENCE 37.23N 95.62W
04/01/2006 MONTGOMERY KS EMERGENCY MNGR
STRUCTURAL DAMAGE TO A HOME.
1157 PM TSTM WND GST PARSONS 37.34N 95.27W
04/01/2006 M58.00 MPH LABETTE KS ASOS
&&
LFW/ESThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 6:11 PM CST | Tornado Warning | ICT | Barton | 34 min |
| Apr 1, 6:29 PM CST | Severe Thunderstorm Warning | ICT | Barton | 61 min |
| Apr 1, 7:01 PM CST | Severe Thunderstorm Warning | ICT | Ellsworth, Rice | 59 min |
| Apr 1, 7:16 PM CST | Severe Thunderstorm Warning | ICT | Lincoln, Russell | 46 min |
| Apr 1, 7:34 PM CST | Severe Thunderstorm Warning | ICT | Barton | 26 min |
| Apr 1, 8:23 PM CST | Tornado Warning | ICT | Kingman | 37 min |
| Apr 1, 8:42 PM CST | Severe Thunderstorm Warning | ICT | Reno | 48 min |
| Apr 1, 9:28 PM CST | Tornado Warning | ICT | Reno | 35 min |
| Apr 1, 10:14 PM CST | Severe Thunderstorm Warning | ICT | Cowley | 61 min |
| Apr 1, 10:29 PM CST | Severe Thunderstorm Warning | ICT | Butler | 39 min |
| Apr 1, 10:41 PM CST | Severe Thunderstorm Warning | ICT | Chautauqua, Elk | 64 min |
| Apr 1, 10:54 PM CST | Severe Thunderstorm Warning | ICT | Greenwood | 61 min |
| Apr 1, 11:16 PM CST | Severe Thunderstorm Warning | ICT | Wilson, Woodson | 44 min |
| Apr 1, 11:51 PM CST | Severe Thunderstorm Warning | ICT | Allen | 54 min |
| Apr 2, 12:06 AM CST | Severe Thunderstorm Warning | ICT | Labette | 33 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.